Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeing tired, pain in lungs. PSA levels very high. Suffered prostate cancer. Cemo required?

Hi there. My Dad had prostate cancer . He is 79 Recent PSA levels have dramatically rised from 104 six months ago, 1064 one month ago and yesterday it shot up to 1600, thats a rise of 600 in 3 weeks! They have told him without Cemo it could be 3 to 6 months. Today he felt v tired and he is starting to feel pain in his lung areas, low down in his back. This is a big PSA jum isn t it? Realistically, is 6 months optimistic?
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist 's  Response
first understand that no one can predict lifespan accurately and all that is uttered is from literature evidence. but each individual behaves differently and response to medication also differs. Since he is symptomatic he definitely requires treatment. treatment improves his quality of life and he can be symptom free. So instead of worrying over PSA, concentrate on patient symptoms and get him treated
Answered: Wed, 11 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor